4 doctors weighed in:

If im 30 and taking levoflaxin experiencing foot pain is it coincidence? I have not hurt my foot just woke up this way.

4 doctors weighed in
Dr. Ellen Wenzel
Podiatry
1 doctor agrees

In brief: Check with Doctor

If you were prescribed a medication and are having any potential side effects, it is best to check in with the prescribing doctor. That way, if he or she feels that the medication needs to be stopped, they can also start you on a replacement as this is an antibiotic.

In brief: Check with Doctor

If you were prescribed a medication and are having any potential side effects, it is best to check in with the prescribing doctor. That way, if he or she feels that the medication needs to be stopped, they can also start you on a replacement as this is an antibiotic.
Dr. Ellen Wenzel
Dr. Ellen Wenzel
Thank
Dr. Randy Baker
Holistic Medicine
1 doctor agrees

In brief: Serious side effect?

It might be a coincidence but there is a possibility this is a serious side effect of levofloxacin, tendinitis, which can be a precursor to a tendon rupture.
I don't know where your foot hurts & if it is due to tendinitis, but you should be examined as soon as possible & avoid stressing your foot & avoid weight bearing. See www.Levaquin.Com/levaquin/about_levaquin_effects-levaquin.Html & comment.

In brief: Serious side effect?

It might be a coincidence but there is a possibility this is a serious side effect of levofloxacin, tendinitis, which can be a precursor to a tendon rupture.
I don't know where your foot hurts & if it is due to tendinitis, but you should be examined as soon as possible & avoid stressing your foot & avoid weight bearing. See www.Levaquin.Com/levaquin/about_levaquin_effects-levaquin.Html & comment.
Dr. Randy Baker
Dr. Randy Baker
Thank
1 comment
Dr. Randy Baker
Because of this potentially serious side effect, I am very cautious about prescribing levofloxacin, generally only doing so when there are not other good options, and I make sure my patients understand the risk. There is evidence that magnesium deficiency increases the risk so taking magnesium may help. See http://www.medscape.com/viewarticle/464865_2 for more information.
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors